# SDR MASA200500595

- Difficulty date: July 26, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 6,440 hours, 4,516 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Condition: Malfunctioned
- Location: Flt Controls
- Part time: 6,439 hours, 4,516 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7125 IAD.  ABORTED T/O DUE TO INBOARD FLIGHT SPOILERS AND INBOARD SPOILERONS CAUTION MESSAGE.  R2 PCU.
